Alert archive / Ohio / River Flood Warnings in 2019

River Flood Warning 4, NWS Northern Indiana

January 24, 2019Putnam County, Ohio

NWS Northern Indiana issued this river flood warning at Jan 24, 2019, 3:42 PM EST for Putnam County, Ohio. It was in force for 53 hr.

The area

The outline as issued.

The facts

Issued
Jan 24, 2019, 3:42 PM EST (20:42 UTC)
Expired
Jan 26, 2019, 8:43 PM EST
In force
53 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

County Putnam County, OH

The radar

The Northern Indiana radar (KIWX), 132 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Blanchard River at Ottawa (OTTO1).

Action stage
20 ft
Minor stage
23 ft
Moderate stage
27 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04189260, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

036 
WGUS43 KIWX 242042
FLWIWX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Northern Indiana
342 PM EST Thu Jan 24 2019

...The National Weather Service in Northern Indiana has issued a 
Flood Warning for the following rivers...

  Blanchard River at Ottawa affecting Putnam County

.Recently rainfall and snowmelt has lead to minor river flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

OHC137-252042-
/O.NEW.KIWX.FL.W.0004.190124T2042Z-190126T2100Z/
/OTTO1.1.ER.190124T1913Z.190125T0600Z.190125T2100Z.NO/
342 PM EST Thu Jan 24 2019

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Blanchard River at Ottawa
* until Saturday afternoon.
* At 2 PM Thursday the stage was 23.0 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will rise to crest near 23.9 feet around  7 AM
  Friday January 25 and fall below flood stage around  4 PM Friday 
  January 25.
* At 23.0 feet...Lowland flooding occurs mainly in south Ottawa. 
  Flood water also gets into low farmlands.

&&

LAT...LON 4103 8429 4107 8429 4108 8404 4100 8401
      4104 8416                       

$$
5 follow-up statements
961 
WGUS83 KIWX 250151
FLSIWX


Flood Statement
National Weather Service Northern Indiana
851 PM EST Thu Jan 24 2019

...The Flood Warning has been extended for the following rivers...
 
  Salamonie River below Warren affecting Blackford...Huntington...
  Jay...Wabash and Wells Counties 
  Wabash River near Bluffton affecting Wells County 
  Saint Marys River near Decatur affecting Adams...Allen and Van Wert 
  Counties 
 
...The Flood Warning continues for the following rivers... 

  Blanchard River at Ottawa affecting Putnam County 
 
.Recent rainfall and snowmelt has led to rises on area rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC009-069-075-169-179-260150-
/O.EXT.KIWX.FL.W.0003.000000T0000Z-190126T0236Z/
/WRNI3.1.ER.190124T1122Z.190124T1815Z.190125T0236Z.NO/
851 PM EST Thu Jan 24 2019

 The Flood Warning has been extended for
  The Salamonie River below Warren
* until Friday evening.
* At 8 PM Thursday the stage was 12.1 feet and steady.
* Minor flooding is occurring.
* Flood stage is 12.0 feet.
* Forecast...The river will fall below the 12.0 foot flood stage 
  around  9 PM Thursday January 24.
* At 12.0 feet...The river reaches flood stage with minor flooding of
  low agricultural land and roads nearest the river. 

&&

LAT...LON 4080 8570 4082 8562 4069 8541 4067 8544
      4075 8565                       

$$

INC179-260150-
/O.EXT.KIWX.FL.W.0001.000000T0000Z-190127T0600Z/
/BLFI3.1.RS.190126T0600Z.190126T0600Z.190126T0600Z.NO/
851 PM EST Thu Jan 24 2019

 The Flood Warning has been extended for
  The Wabash River near Bluffton
* until late Saturday night.
* At 8 PM Thursday the stage was 8.5 feet and falling.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near flood stage around  1 AM 
  Saturday January 26.
* At 10.0 feet...The river is at flood stage. Flooding of 
  agricultural land begins.

&&

LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
      4069 8511                       

$$

OHC137-260150-
/O.CON.KIWX.FL.W.0004.000000T0000Z-190126T2100Z/
/OTTO1.1.ER.190124T1913Z.190125T0130Z.190125T2100Z.NO/
851 PM EST Thu Jan 24 2019

The Flood Warning continues for
  The Blanchard River at Ottawa
* until Saturday afternoon.
* At 8 PM Thursday the stage was 23.9 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will fall below the 23.0 foot flood stage 
  around  4 PM Friday January 25.
* At 23.0 feet...Lowland flooding occurs mainly in south Ottawa. 
  Flood water also gets into low farmlands.

&&

LAT...LON 4103 8429 4107 8429 4108 8404 4100 8401
      4104 8416                       

$$

INC001-003-OHC161-260150-
/O.EXT.KIWX.FL.W.0002.000000T0000Z-190126T1048Z/
/DCRI3.1.ER.190124T0855Z.190125T0045Z.190125T1048Z.NO/
851 PM EST Thu Jan 24 2019

 The Flood Warning has been extended for
  The Saint Marys River near Decatur
* until late Friday night.
* At 8 PM Thursday the stage was 17.5 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will fall below the 17.0 foot flood stage 
  around  5 AM Friday January 25.
* At 17.5 feet...County road 225 north of Pleasant Mills is flooded. 
  Agricultural land flooding increases in northern...central and 
  eastern Adams County.

&&

LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494


$$
520 
WGUS83 KIWX 251716
FLSIWX


Flood Statement
National Weather Service Northern Indiana
1216 PM EST Fri Jan 25 2019

...The Flood Warning is cancelled for the following rivers...
 
  Wabash River near Bluffton affecting Wells County
 
...The Flood Warning has been extended for the following rivers...
 
  Salamonie River below Warren affecting Blackford...Huntington...
  Jay...Wabash and Wells Counties 
  Blanchard River at Ottawa affecting Putnam County 
  Saint Marys River near Decatur affecting Adams...Allen and Van Wert 
  Counties 
 
.Rises on area rivers occurred as a result of recent rainfall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC009-069-075-169-179-261716-
/O.EXT.KIWX.FL.W.0003.000000T0000Z-190127T0200Z/
/WRNI3.1.ER.190124T1122Z.190124T1815Z.190126T0200Z.NO/
1216 PM EST Fri Jan 25 2019

 The Flood Warning has been extended for
  The Salamonie River below Warren
* until Saturday evening.
* At 12 PM Friday the stage was 12.1 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will fall below the 12.0 foot flood stage 
  around  9 PM Friday January 25.
* At 12.0 feet...The river reaches flood stage with minor flooding of
  low agricultural land and roads nearest the river. 

&&

LAT...LON 4080 8570 4082 8562 4069 8541 4067 8544
      4075 8565                       

$$

OHC137-261716-
/O.EXT.KIWX.FL.W.0004.000000T0000Z-190126T1930Z/
/OTTO1.1.ER.190124T1913Z.190125T0430Z.190125T1930Z.NO/
1216 PM EST Fri Jan 25 2019

 The Flood Warning has been extended for
  The Blanchard River at Ottawa
* until Saturday afternoon.
* At 11 AM Friday the stage was 23.9 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will fall below the 23.0 foot flood stage 
  around  2 PM Friday January 25.
* At 23.0 feet...Lowland flooding occurs mainly in south Ottawa. 
  Flood water also gets into low farmlands.

&&

LAT...LON 4103 8429 4107 8429 4108 8404 4100 8401
      4104 8416                       

$$

INC001-003-OHC161-261716-
/O.EXT.KIWX.FL.W.0002.000000T0000Z-190126T1800Z/
/DCRI3.1.ER.190124T0855Z.190125T0045Z.190125T1800Z.NO/
1216 PM EST Fri Jan 25 2019

 The Flood Warning has been extended for
  The Saint Marys River near Decatur
* until Saturday afternoon.
* At 12 PM Friday the stage was 17.0 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* At 17.0 feet...Agricultural flooding occurs along the river in 
  northern...central and eastern Adams County.

&&

LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494


$$

INC179-251746-
/O.CAN.KIWX.FL.W.0001.000000T0000Z-190127T0600Z/
/BLFI3.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1216 PM EST Fri Jan 25 2019

The Flood Warning is cancelled for
  The Wabash River near Bluffton
* At 12 PM Friday the stage was 7.8 feet
* Flood stage is 10.0 feet.
* Forecast...The river crested below flood stage at 7.8 feet Friday 
  morning. The river will continue falling.
* At 10.0 feet...The river is at flood stage. Flooding of 
  agricultural land begins.

&&

LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
      4069 8511                       

$$
710 
WGUS83 KIWX 260117
FLSIWX


Flood Statement
National Weather Service Northern Indiana
817 PM EST Fri Jan 25 2019

...The Flood Warning is cancelled for the following rivers...
 
  Saint Marys River near Decatur affecting Adams...Allen and Van Wert 
  Counties
 
...The Flood Warning has been extended for the following rivers...
 
  Blanchard River at Ottawa affecting Putnam County 
 
...The Flood Warning continues for the following rivers... 

  Wabash River near Linn Grove affecting Adams and Wells Counties 
 
.Recent rainfall led to river rises.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC001-179-270116-
/O.CON.KIWX.FL.W.0005.000000T0000Z-190127T1400Z/
/LYNI3.1.ER.190125T2252Z.190126T0600Z.190126T1400Z.NO/
817 PM EST Fri Jan 25 2019

The Flood Warning continues for
  The Wabash River near Linn Grove
* until Sunday morning.
* At 8 PM Friday the stage was 11.1 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 11.3 feet around  1 
  AM Saturday January 26 and fall below flood stage around  9 AM 
  Saturday January 26.
* At 11.0 feet...Agricultural flooding begins. Low lands east of 
  Geneva begin to flood.
* This crest compares to a previous crest of 11.6 feet which occurred 
  on Dec 7 2011.

&&

LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502


$$

OHC137-270116-
/O.EXT.KIWX.FL.W.0004.000000T0000Z-190127T1108Z/
/OTTO1.1.ER.190124T1913Z.190125T0430Z.190126T1108Z.NO/
817 PM EST Fri Jan 25 2019

 The Flood Warning has been extended for
  The Blanchard River at Ottawa
* until Sunday morning.
* At 7 PM Friday the stage was 24.0 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will fall below the 23.0 foot flood stage 
  around  6 AM Saturday January 26.
* At 25.0 feet...Flooding begins along south Walnut and west Second 
  Streets on the south side of Ottawa.
* This crest compares to a previous crest of 24.4 feet which occurred 
  on Jan 14 2013.

&&

LAT...LON 4103 8429 4107 8429 4108 8404 4100 8401
      4104 8416                       

$$

INC001-003-OHC161-260147-
/O.CAN.KIWX.FL.W.0002.000000T0000Z-190126T1800Z/
/DCRI3.1.ER.190124T0855Z.190125T0045Z.190125T1700Z.NO/
817 PM EST Fri Jan 25 2019

The Flood Warning is cancelled for
  The Saint Marys River near Decatur
* At 8 PM Friday the stage was 16.3 feet
* Flood stage is 17.0 feet.
* The river fell below flood stage Friday afternoon.
* Forecast...The river will fall to near 15.7 feet around  1 AM 
  Saturday January 26.
* At 17.0 feet...Agricultural flooding occurs along the river in 
  northern...central and eastern Adams County.
* This crest compares to a previous crest of 16.6 feet which occurred 
  on Mar 5 2004.

&&

LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494


$$
990 
WGUS83 KIWX 261548
FLSIWX


Flood Statement
National Weather Service Northern Indiana
1048 AM EST Sat Jan 26 2019

...The Flood Warning has been extended for the following rivers...
 
  Wabash River near Linn Grove affecting Adams and Wells Counties 
  Blanchard River at Ottawa affecting Putnam County 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC001-179-271547-
/O.EXT.KIWX.FL.W.0005.000000T0000Z-190127T1800Z/
/LYNI3.1.ER.190125T2252Z.190126T0715Z.190126T1800Z.NO/
1048 AM EST Sat Jan 26 2019

 The Flood Warning has been extended for
  The Wabash River near Linn Grove
* until Sunday afternoon.
* At 10 AM Saturday the stage was 11.1 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage 
  around  1 PM Saturday January 26.
* At 11.0 feet...Agricultural flooding begins. Low lands east of 
  Geneva begin to flood.
* This crest compares to a previous crest of 11.5 feet which occurred 
  on Dec 1 2011.

&&

LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502


$$

OHC137-271547-
/O.EXT.KIWX.FL.W.0004.000000T0000Z-190127T2000Z/
/OTTO1.1.ER.190124T1913Z.190125T0430Z.190126T2000Z.NO/
1048 AM EST Sat Jan 26 2019

 The Flood Warning has been extended for
  The Blanchard River at Ottawa
* until Sunday afternoon.
* At 9 AM Saturday the stage was 23.5 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will fall below the 23.0 foot flood stage 
  around  3 PM Saturday January 26.
* At 23.0 feet...Lowland flooding occurs mainly in south Ottawa. 
  Flood water also gets into low farmlands.
* This crest compares to a previous crest of 23.3 feet which occurred 
  on Dec 30 2015.

&&

LAT...LON 4103 8429 4107 8429 4108 8404 4100 8401
      4104 8416                       

$$
509 
WGUS83 KIWX 270143
FLSIWX


Flood Statement
National Weather Service Northern Indiana
843 PM EST Sat Jan 26 2019

...The Flood Warning is cancelled for the following rivers...
 
  Wabash River near Linn Grove affecting Adams and Wells Counties
  Blanchard River at Ottawa affecting Putnam County
 
.River levels have fallen below minor stage and will continue
to fall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC001-179-270213-
/O.CAN.KIWX.FL.W.0005.000000T0000Z-190127T1800Z/
/LYNI3.1.ER.190125T2252Z.190126T0715Z.190126T1915Z.NO/
843 PM EST Sat Jan 26 2019

The Flood Warning is cancelled for
  The Wabash River near Linn Grove
* At 8 PM Saturday the stage was 10.5 feet
* Flood stage is 11.0 feet.
* The river fell below flood stage Saturday afternoon.
* Forecast...The river will fall to near 9.9 feet around  1 AM Sunday
  January 27.
* At 11.0 feet...Agricultural flooding begins. Low lands east of 
  Geneva begin to flood.
* This crest compares to a previous crest of 11.0 feet which occurred 
  on Dec 25 2003.

&&

LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502


$$

OHC137-270213-
/O.CAN.KIWX.FL.W.0004.000000T0000Z-190127T2000Z/
/OTTO1.1.ER.190124T1913Z.190125T0430Z.190126T2230Z.NO/
843 PM EST Sat Jan 26 2019

The Flood Warning is cancelled for
  The Blanchard River at Ottawa
* At 8 PM Saturday the stage was 22.8 feet
* Flood stage is 23.0 feet.
* The river fell below flood stage Saturday afternoon.
* Forecast...The river will fall to near 21.6 feet around  1 AM 
  Sunday January 27.
* At 23.0 feet...Lowland flooding occurs mainly in south Ottawa. 
  Flood water also gets into low farmlands.
* This crest compares to a previous crest of 23.3 feet which occurred 
  on Dec 30 2015.

&&

LAT...LON 4103 8429 4107 8429 4108 8404 4100 8401
      4104 8416                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Jan 24, 2:36 PM EST, 1 hour 6 minutes earlier.

Area forecast discussion, Jan 24, 2:36 PM EST, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
236 PM EST Thu Jan 24 2019

.SYNOPSIS...
Issued at 236 PM EST Thu Jan 24 2019

An arctic front will cross the region this evening and bring light
snow showers...gusty winds...and much colder temperatures for
Friday. Highs on Friday will struggle out of the single digits with
morning wind chill values of 10 below to 20 below zero. 2 to 4
inches of lake effect snow is also expected through Friday morning
in southwest Michigan with patchy blowing snow due to the gusty
winds. Temperatures moderate slightly through Monday week before
cratering by the middle of the week with increasing chances for a
significant winter storm Monday.

&&

.SHORT TERM...(Tonight through Friday night)
Issued at 236 PM EST Thu Jan 24 2019

Arctic front pushing through IL this hour and will swing east across
the CWA this evening. Snow showers continue to spread south within
increasing frontal scale circulation. However given lack of
background moisture doubt much more than a dusting south of lake
plume through sw MI. Breezy conditions follow as core of low level
cold advection spreads in along with sharply falling temps. Timing
of prior issued WC.Y looks ideal and left as is.

Weak disorganized clipper follows through the srn OH valley Fri
night/early Sat with a dusting for most once again. Better focus
along/south of the 24 corridor may yield up to an inch.

&&

.LONG TERM...(Saturday through Wednesday)
Issued at 236 PM EST Thu Jan 24 2019

...Winter storm and pipe freezing cold on the way...

Track of potent upstream amplifying wave late Sun predicated on how
quickly deep low south of James Bay ejects out ahead of sewd peeling
PV dropping through cntrl Canada. Regardless of specific solution
track, intense warm advection wing expected to emanate ese of
deepening cyclone as leading strong moisture push off the Gomex hits
eroding swrn flank of arctic wedge. 12Z deterministic consensus
shifted south again and holds retreating arctic wedge in longer yet
still some threat exists for a mix far s/se. Wrn OH valley sourced
pivot point would portent a prolonged duration of snow as
deformation zone overlaps leading warm advection zone and likely
hefty snow amounts given sharp baroclinic zone in place.
Nevertheless strong flow inadvance and behind this system promise a
mess with the addition of considerable blowing/drifting snow.

Thereafter a brutishly cold airmass entrenched through nrn Canada
will blast south commensurate with PV swing through Michigan. Many
long standing records will no doubt fall and threaten all-time cold
records as raw 2m guidance sits in unseen territory across the nrn
OH valley.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon)
Issued at 1200 PM EST Thu Jan 24 2019

A brief break from MVFR stratocumulus possible this afternoon before
a strong arctic cold front swings through late afternoon/early
evening. MVFR cigs, snow showers, and ramping westerly winds will be
the story post-frontal...especially at KSBN where lake effect plume
could allow for heavier snowfall rates and light accumulation late
afternoon into tonight. Some improvement is expected later tonight
into Friday as arctic airmass becomes firmly entrenched.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Wind Chill Advisory from 3 AM EST /2 AM CST/ to 1 PM EST /noon
     CST/ Friday for INZ003>009-012>018-020-022>027-032>034.

MI...Wind Chill Advisory from 3 AM to 1 PM EST Friday for MIZ079>081.

     Winter Weather Advisory from 4 PM this afternoon to 1 PM EST
     Friday for MIZ077-078.

OH...Wind Chill Advisory from 3 AM to 1 PM EST Friday for OHZ001-002-
     004-005-015-016-024-025.

LM...Heavy Freezing Spray Warning from 7 PM this evening to 10 PM EST
     Friday for LMZ043-046.

     Small Craft Advisory until 4 PM EST Friday for LMZ043-046.

&&

SYNOPSIS...T
UPDATE...T
SHORT TERM...T
LONG TERM...T
AVIATION...Steinwedel

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jan 24, 5:43 AM EST, 9 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
543 AM EST Thu Jan 24 2019

MIZ077-078-251045-
Berrien-Cass MI-
543 AM EST Thu Jan 24 2019

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
1 PM EST FRIDAY...

This Hazardous Weather Outlook is for southwest Michigan.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ003>009-012>018-020-022>027-032>034-MIZ079>081-OHZ001-002-004-005-
015-016-024-025-251045-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-
Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-
St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-
Paulding-Putnam-Van Wert-Allen OH-
543 AM EST Thu Jan 24 2019 /443 AM CST Thu Jan 24 2019/

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM EST /2 AM CST/ TO 1 PM
EST /NOON CST/ FRIDAY...

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Chill Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Chill Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LMZ043-046-251045-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
543 AM EST Thu Jan 24 2019

...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM 7 PM THIS EVENING TO
10 PM EST FRIDAY...

This Hazardous Weather Outlook is for The Nearshore Waters of
Southeastern Lake Michigan.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Heavy Freezing Spray Warning.
 Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Heavy Freezing Spray Warning.
 Small Craft Advisory.

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 23, 10:29 PM ESTRiver Flood WarningIWXVan Wert60 hr
Jan 24, 3:30 AM ESTWind Chill AdvisoryIWXAllen, Defiance, Fulton, Henry, Paulding, Putnam and 2 more33 hr

Nearby

River Flood Warnings in Ohio, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.